Savaş, Ekrem2024-07-122024-07-122019Şavaş, E. (2019). On the double lacunary (A, ?)- sequence spaces of order ?. International Conference of Mathematical Sciences. s. 020004(1)-020004(4).978-0-7354-1816-5https://aip.scitation.org/doi/10.1063/1.5095084https://hdl.handle.net/20.500.12415/1874In this paper, our goal is to extend a few results known in the literature for ordinary (single) sequences to multiply sequences of real numbers. Further we introduce an idea of double lacunary strong (A, ?)- convergence with respect to a modulus function.enCC0 1.0 Universalinfo:eu-repo/semantics/openAccessOn the double lacunary (A, ?)- sequence spaces of order ?Article020004-4020004-1